Posted by: Tam | 2011-03-30

painfull after a short period of sex

have recently (2-3 months ago)started the pill (yaz) and everytime my fiance and i have sexual intercourse after a short period of time it starts burning inside and we can''''t continue...i then have that "  bladder infection feeling"  for a while afterwards and it burns when i urinate.What do i do,I thort it would stop but it hasnt?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Tam
please stop the pill once you reach the end of the pack .Do not stop in the middle of your pack. Use alternate contrception like condoms for 1 month and observe the difference . If you become symptom free then it is most likely the pill . please dont forget to exclude any possible infection in your partner or yourself try another type of pill and see if recurence of symptoms occurs .

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tam | 2011-03-30

could i please have the sexologists opion first

Reply to Tam
Posted by: Tp | 2011-03-30

u need to get that condition checked out ASAP

Reply to Tp
Posted by: David | 2011-03-30

go see the gynae.

Reply to David

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.